# SDR HNAA2016022900065

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 50,851 hours, 60,980 cycles
- System (JASC): 2430 · DC Generating System
- Part: Buss
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLOSE WITH BOTH ENGINES RUNNING, COULD NOT GET SECONDARY BUS TO POWER UP.  INSPECTED PDPU, OPS CHECKED GOOD WITH NO DEFECTS AT THIS TIME. OK FOR SERVICE.
